MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIPS; PEN NEEDLE

OWEN MUMFORD LIMITED UNIFINE PENTIPS; PEN NEEDLE
Model Number AN 3540
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Anxiety (2328)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number customer reported was not a full lot number and therefore batch records could not be reviewed.The customer still has not returned the medical questionnaire requested, and has been followed up multiple times.Our us division is the importer and has also reported this event - report number is 1058602-2020-00006.
 
Event or Problem Description
Customer called our us division to let them know that pen needle broke off in her stomach.She stated she went to the doctor and had an x-ray taken and nothing showed as a foreign object in her skin, but there was still some irritation there.Patient stated she did not save the needle, nor the box with the product information.She did not disclose the date of the event.

Brand Name
UNIFINE PENTIPS
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key10838662
Report Number8021764-2020-00006
Device Sequence Number19740514
Product Code FMI
UDI-Device Identifier00384703540019
UDI-Public00384703540019
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3540
Device Catalogue NumberAN3540
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;